# SDR AALA991413

- Difficulty date: September 13, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N706AA
- Make and model: Boeing 727223
- Aircraft serial: 22463
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Center Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - RIGHT SIDE OF AC BAY ABOVE PRIMARY HEAT EXCHANGER SKIN HAS CORROSION.  INSTALLED DOUBLER AND TRIPLER PER SRM 57-30-3.  (M)
